# SDR FDEA200911083903

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-FLAP SIDE INBD FLAP OTBD HINGE OTBD PIVOT HOLE BUSHING WORN. REPAIR CARRIED OUT IAW EA NR 1-5750-132256, TITLE: WINGS-RT WING INBD FLAP OTBD HINGE (FLAP SIDE) PIVOT BORE - REPAIR.  THIS REPAIR IS CLASSIFIED AS   MAJOR IAW GMM 6-2-100, REVISION 108.
